My grandfather has suffered from chronic nausea since receiving a pacemaker several years ago. He has been through every test there is from stomach to brain, etc. Do you have any idea what can be the cause. I would appreciate any possible suggestions that you have. We are from a really small town, so there might be something out there that his doctor's aren't aware of. Thanks!
I'm not sure what the cause for the nausea would be from the pacemaker but I know a few things that really help me because i suffer with very bad nausea from anxiety and migraines. I use a med called Phenergan you can get them in supasotory or tablet and i eat ginger snaps and drink gingerale.
My husbands father had a pacemaker so i will ask him if his dad suffered with nausea. Hope I was of some help. Have a wonderful day.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.